# SDR FDEA200903020785

- Difficulty date: March 2, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 60,558 hours, 13,206 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Frame
- Part number: ARB71701
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF LT MAIN LANDING GEAR RETRACT CYLINDER SUPPORT FRAME MOUNTING BOLTS PER SNRM N01194 FOUND MOUNTING BORE HOLES WITH CORROSION.  REPAIRED AS PER EA 1-5740-127470.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
